Translator Disclaimer
November 2017 Involution and Commutator Length for Complex Hyperbolic Isometries
Julien Paupert, Pierre Will
Michigan Math. J. 66(4): 699-744 (November 2017). DOI: 10.1307/mmj/1501812020

Abstract

We study decompositions of complex hyperbolic isometries as products of involutions. We show that PU(2,1) has involution length 4 and commutator length 1 and that, for all n3, PU(n,1) has involution length at most 8.

Citation

Download Citation

Julien Paupert. Pierre Will. "Involution and Commutator Length for Complex Hyperbolic Isometries." Michigan Math. J. 66 (4) 699 - 744, November 2017. https://doi.org/10.1307/mmj/1501812020

Information

Received: 23 May 2016; Revised: 14 June 2017; Published: November 2017
First available in Project Euclid: 4 August 2017

zbMATH: 06822183
MathSciNet: MR3720321
Digital Object Identifier: 10.1307/mmj/1501812020

Subjects:
Primary: 22F30, 57S20

Rights: Copyright © 2017 The University of Michigan

JOURNAL ARTICLE
46 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.66 • No. 4 • November 2017
Back to Top